# SDR ASOA2014052110524

- Difficulty date: April 23, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,293 hours, 22,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 969-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER HAS SCREW DAMAGE BETWEEN FS 969-985, STR 27.  RECEIVED REO 670-53-00-410 P1.  COMPLIED WITH REO 670-53-00-410 P1.
